Alert archive / Pennsylvania / Special Weather Statements in 2012
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 29, 2012, 5:32 PM EDT for Carbon County, Lehigh County, Northampton County, Pennsylvania. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 29, 2012, 5:32 PM EDT (21:32 UTC)
- Expired
- Jul 29, 2012, 6:30 PM EDT
- In force
- 58 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Carbon County, PA, Lehigh County, PA, Northampton County, PA
The radar
The Binghamton radar (KBGM), 142 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 9.5 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 209 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 517 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -56 m²/s²
- 0-3 km storm-relative helicity
- -7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
759
WWUS81 KPHI 292132
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
532 PM EDT SUN JUL 29 2012
PAZ054-055-061-062-292230-
CARBON PA-LEHIGH PA-MONROE PA-NORTHAMPTON PA-
532 PM EDT SUN JUL 29 2012
...SHOWERS WITH HEAVY RAINFALL WILL AFFECT LEHIGH...MONROE...CARBON
AND NORTHAMPTON COUNTIES...
AT 529 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH HEAVY RAINFALL ALONG A LINE EXTENDING FROM 8 MILES
SOUTHEAST OF WILKES-BARRE TO 15 MILES EAST OF LEHIGHTON...MOVING
SOUTH AT 10 MPH. THE SHOWERS WILL BE NEAR KRESGEVILLE...
ALBRIGHTSVILLE AROUND 540 PM...BELFAST AROUND 545 PM...PENN FOREST
RESERVOIR AROUND 550 PM...TRACHSVILLE...STOCKERTOWN...EASTLAWN
GARDENS AROUND 600 PM...NAZARETH AROUND 605 PM...CHRISTMANS AND
CHAPMAN AROUND 610 PM.
A RUMBLE OF THUNDER AND A WIND GUST TO 30 MPH ARE ALSO POSSIBLE.
VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS. AS MUCH AS AN INCH OF
RAIN COULD FALL IN LESS THAN 30 MINUTES. THIS MUCH RAIN MAY PRODUCE
LOCALIZED STREET FLOODING.
LAT...LON 4089 7513 4048 7547 4070 7584 4074 7577
4091 7600 4098 7585 4101 7575 4103 7574
4105 7578 4109 7577 4113 7570 4113 7564
4120 7557
$$
HAYESWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 29, 3:48 PM EDT, 1 hour 44 minutes earlier.
Area forecast discussion, Jul 29, 3:48 PM EDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 348 PM EDT SUN JUL 29 2012 .SYNOPSIS... A FRONTAL BOUNDARY WILL REMAIN TO OUR SOUTH THROUGH MUCH OF THE UPCOMING WEEK, WHILE SEVERAL WAVES LOW PRESSURE DEVELOP ALONG THE BOUNDARY AND PASS CLOSE TO THE AREA. SEVERAL DISTURBANCES ALOFT WILL AFFECT THE AREA THROUGH MUCH OF THE UPCOMING WEEK. THE STALLED OUT BOUNDARY MAY FINALLY MOVE BACK NORTH OF THE AREA SATURDAY INTO SUNDAY. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... SHOWERS AND ISOLATED THUNDERSTORMS ARE MOVING SOUTHWARD THROUGH THE REGION AS A MID LEVEL TROUGH PUSHES OFF THE COAST. AS THE TROUGH PUSHES FURTHER EAST, THE CHANCES FOR PRECIPITATION WILL DECREASE. ALL ACTIVITY SHOULD BE PRETTY MUCH DONE BY AROUND 8-9PM, AS WE LOSE ANY INFLUENCE FROM SURFACE HEATING. WITH VERY LITTLE SURFACE FLOW AND LIGHT FLOW ALOFT, WE SHOULD BE ABLE TO RADIATE FAIRLY WELL TONIGHT, ESPECIALLY AS WE START TO LOSE THE CLOUD COVER. TEMPERATURES SHOULD DROP INTO THE 60S WITH EVEN SOME UPPER 50S ACROSS THE HIGHER TERRAIN OF THE SOUTHERN POCONOS. LOW LEVEL MOISTURE DECREASES OVERNIGHT BUT ENOUGH WILL LINGER AT THE SURFACE, ESPECIALLY IN AREAS WHERE RAIN FELL TODAY. THIS MAY ALLOW FOR FOG TO FORM, AS THE WINDS WILL BE LIGHT AND THE CLOUDS WILL THIN OUT, ALTHOUGH IT SHOULD REMAIN PATCHY AND WE DO NOT ANTICIPATE THAT IT WILL BECOME DENSE OTHER THAN IN FEW LOCATIONS. && .SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/... WITH A MID LEVEL RIDGE AND HIGH PRESSURE AT THE SURFACE, DRIER AIR IS STARTING TO MAKES ITS WAY INTO THE REGION. WHILE TODAY WAS MORE COMFORTABLE THAN THE PAST COUPLE OF DAYS, MONDAY SHOULD BE EVEN BETTER. THE MID LEVEL RIDGE FLATTENS OUT ON MONDAY AND WE BECOME MORE ZONAL ALOFT. ANOTHER IMPULSE WILL MOVE EASTWARD AND BRING MORE CHANCES FOR SHOWERS AND THUNDERSTORMS ACROSS THE REGION, DURING THE AFTERNOON AND EVENING HOURS. ONCE AGAIN, THERE WILL STILL BE A DECENT AMOUNT OF MOISTURE AROUND SO THAT ANY STORMS THAT DEVELOP COULD DROP HEAVY RAIN. TEMPERATURES WILL BE COOLER AS WE GET A WEST TO NORTHWEST FLOW DEVELOPING ALOFT. AT THE SURFACE WINDS WILL BE LIGHT BUT OUT OF A MORE EAST OR SOUTHEAST DIRECTION. WITH THE EASTERLY FLOW AT THE SURFACE WE COULD SEE ONE OF THOSE DAYS WHERE OUR INLAND PENNSYLVANIA COUNTIES ARE WARMER THAN OUR SOUTHERN AND COASTAL COUNTIES. MAX TEMPS INTO THE 80S ACROSS THE REGION. && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... THE MAIN FOCUS IN THE LONG TERM FORECAST CONTINUES TO BE THE BROAD TROUGH ACROSS THE EAST COAST FOR MUCH OF THE UP-COMING WEEK AND ITS EFFECTS ON THE WEATHER. THE MID/UPPER TROUGH WILL REMAIN ENTRENCHED ACROSS THE EAST COAST THROUGH MUCH OF THE WEEK, WHILE A SURFACE BOUNDARY IS EXPECTED TO REMAIN TO OUR SOUTH. IT LOOKS NOW LIKE THE BOUNDARY WILL HAVE A HARD TIME MAKING ITS WAY NORTH UNTIL LATE IN THE WEEK OR NEXT WEEKEND. HOWEVER, AS THE BOUNDARY REMAINS STALLED TO OUR SOUTH, SEVERAL WAVES OF LOW PRESSURE MAY DEVELOP ALONG THE BOUNDARY AND PASS CLOSE TO THE AREA. MEANWHILE, THE TROUGH ALOFT WILL CONTINUE TO SEND MULTIPLE SHORT WAVES/VORT MAXES ACROSS THE ARE DURING THE COURSE OF THE WEEK. THE AIR MASS WILL REMAIN MOIST AND UNSTABLE WITH PW VALUES AT OR ABOVE 1.5 INCHES THROUGH THURSDAY. THEREFORE, WE KEEP AT LEAST A CHANCE/SLIGHT CHANCE FOR SHOWERS/THUNDERSTORMS EACH DAY. TIMING AND AREAL COVERAGE IS UNCERTAIN AT THIS POINT, SO IT IS HARD TO SAY IF ANY SEVERE WEATHER WILL OCCUR, BUT ANY THUNDERSTORMS COULD PRODUCE HEAVY RAIN, FREQUENT LIGHTNING, AND GUSTY WINDS. AS WE APPROACH FRIDAY AND THE WEEKEND, THE TROUGH IS FORECAST TO BEGIN TO FLATTEN OUT, BEFORE A PROGRESSIVE SYSTEM MOVES ACROSS THE NORTHER TIER OF THE COUNTRY/SOUTHERN CANADA. THIS MAY END UP BRINGING A COLD FRONT ACROSS THE AREA SUNDAY INTO MONDAY. TEMPERATURES ARE EXPECTED TO REMAIN CLOSE TO OR A FEW DEGREES ABOVE NORMAL THROUGH THE EXTENDED PERIOD. THE COOLEST DAYS WILL LIKELY BE TUESDAY AND WEDNESDAY WITH HIGHS IN THE LOW/MID 80S IN MANY PLACES, BEFORE WARMING UP AGAIN LATE IN THE WEEK INTO THE WEEKEND, WITH HIGHS IN THE UPPER 80S TO AROUND AROUND 90 IN MANY AREAS. && .AVIATION /19Z SUNDAY THROUGH FRIDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE MOVING SOUTH THROUGH THE REGION THIS AFTERNOON. MOST SHOWERS ARE LIGHT BUT A FEW MAY CAUSE CEILINGS TO DROP AROUND 2500 FT AND VISIBILITIES TO DROP DOWN TO 3-5SM. HEAVIER SHOWERS MAY CAUSE IFR CONDITIONS TO OCCUR FOR A BRIEF PERIOD OF TIME. TONIGHT WE SHOULD SEE THE ACTIVITY DIE DOWN AND CLEAR OUT BY AROUND 1-2Z. WINDS WILL REMAIN OUT OF THE NORTHEAST TO EAST AND WILL BECOME LARGELY LIGHT AND VARIABLE OVERNIGHT. WITH SKIES CLEARING OUT OVERNIGHT AND THE LIGHT WINDS, WE COULD START TO SEE FOG FORM, ESPECIALLY AT SITES WHERE RAIN HAS FALLEN. HINTED AT THE VISIBILITIES DROPPING DOWN TO MVFR OVERNIGHT AND A FEW LOCATIONS MAY DROP DOWN TO IFR. ONCE THE SITES GO DOWN, THEY WILL LIKELY STAY DOWN UNTIL WE NEAR DAYBREAK AND A LITTLE BIT OF MIXING OCCURS. EXPECT ALL SITES TO BE VFR MONDAY MORNING BETWEEN 13-15Z. WINDS WILL REMAIN LIGHT WITH LITTLE FLOW ALOFT ON MONDAY AND TURN TO THE EAST, BECOMING A BIT MORE SOUTHEASTERLY THROUGH THE DAY. OUTLOOK... MONDAY NIGHT-FRIDAY...MOSTLY VFR CONDITIONS...HOWEVER, THERE IS CHANCE OF MVFR/IFR CONDITIONS IN SHOWERS AND THUNDERSTORMS EACH DAY. THERE IS THE POSSIBILITY FOR LOW CLOUDS/FOG MONDAY NIGHT AND TUESDAY NIGHT. && .MARINE... CONDITIONS WILL CONTINUE TO REMAIN FAIRLY TRANQUIL. SEAS WILL REMAIN AROUND 2 FEET ON THE OPEN WATER AND AROUND A FOOT OR LESS ON THE BAY THROUGH MONDAY. WINDS WILL BE LIGHT AND PICK UP A BIT DURING THE DAY ON MONDAY OUT OF AN EASTERLY DIRECTION WITH A MORE SOUTHEASTERLY FLOW DEVELOPING TOWARD THE AFTERNOON HOURS. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THIS EVENING. MORE SHOWERS AND THUNDERSTORMS ARE POSSIBLE ON MONDAY AFTERNOON/EVENING. OUTLOOK... WINDS AND WAVES ARE EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY LEVELS THROUGH THE ENTIRE OUTLOOK PERIOD. A GENERAL EAST/SOUTHEAST FLOW FOR TUESDAY INTO WEDNESDAY, BEFORE SHIFTING TO MORE OF A SOUTH/SOUTHWEST FLOW. SHOWERS AND THUNDERSTORMS ARE POSSIBLE EACH DAY WHICH MAY LOCALLY ENHANCE WINDS AND WAVES. && .TIDES/COASTAL FLOODING... LOOKING AT THE ET-SURGE GUIDANCE, IF TIDAL DEPARTURES REMAINED AT A HALF A FOOT, THE OCEAN FRONT WOULD GET VERY CLOSE TO MINOR TIDAL FLOODING OVER THE NEXT FEW DAYS AS WE APPROACH THE FULL MOON. && .RIP CURRENTS... ALTHOUGH THE WIND IS FORECAST TO BE LIGHT AND WAVE HEIGHTS SHOULD BE IN THE 1 TO 3 FOOT RANGE, AN 11 SECOND WAVE PERIOD IS EXPECTED TO RESULT IN A MODERATE RISK OF RIP CURRENTS IN NJ. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...ROBERTSON NEAR TERM...MEOLA SHORT TERM...MEOLA LONG TERM...ROBERTSON AVIATION...MEOLA/ROBERTSON MARINE...MEOLA/ROBERTSON TIDES/COASTAL FLOODING...ROBERTSON RIP CURRENTS...
Hazardous weather outlook, Jul 29, 3:51 PM EDT, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 351 PM EDT SUN JUL 29 2012 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-067>071-302000- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 351 PM EDT SUN JUL 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-302000- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 351 PM EDT SUN JUL 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A MODERATE RISK OF DANGEROUS RIP CURRENTS TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-302000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 351 PM EDT SUN JUL 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 29, 2:59 PM EDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
259 PM EDT SUN JUL 29 2012
NJZ023-024-292000-
ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
259 PM EDT SUN JUL 29 2012
...A STRONG THUNDERSTORM WILL AFFECT CAPE MAY COUNTY...
AT 254 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 2 MILES NORTHEAST OF CAPE MAY...MOVING SOUTH AT 5
MPH. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
LAT...LON 3894 7498 3903 7495 3907 7479 3902 7476
3901 7478 3899 7478 3893 7487 3892 7491
3892 7497
HAYESSpecial weather statement, Jul 29, 3:03 PM EDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
303 PM EDT SUN JUL 29 2012
PAZ060-061-067-068-292000-
BERKS PA-CHESTER PA-LEHIGH PA-MONTGOMERY PA-
303 PM EDT SUN JUL 29 2012
...STRONG THUNDERSTORMS WILL AFFECT BERKS...CHESTER...LEHIGH AND
MONTGOMERY COUNTIES...
AT 259 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTHWEST
OF ALLENTOWN TO 5 MILES NORTH OF READING TO 22 MILES NORTHWEST OF
READING...MOVING SOUTH AT 10 MPH. THE THUNDERSTORMS WILL BE NEAR
BERNVILLE AROUND 315 PM...BALLY...WYOMISSING HILLS AROUND 330 PM...
BECHTELSVILLE...WOMELSDORF AROUND 345 PM...BIRDSBORO AND AMITY
GARDENS AROUND 400 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 35 MPH ARE POSSIBLE WITH THESE STORMS.
LAT...LON 4051 7638 4052 7624 4056 7613 4047 7588
4065 7553 4016 7560 4007 7594 4011 7595
4014 7589 4029 7613 4036 7621 4038 7626
4046 7639
HAYESSpecial weather statement, Jul 29, 3:35 PM EDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
335 PM EDT SUN JUL 29 2012
NJZ021>025-292030-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-CUMBERLAND NJ-
335 PM EDT SUN JUL 29 2012
...SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT
ATLANTIC...CAPE MAY AND CUMBERLAND COUNTIES...
AT 333 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
SOUTHEAST OF VINELAND TO 14 MILES WEST OF ATLANTIC CITY TO 6 MILES
NORTH OF ATLANTIC CITY...MOVING SOUTHEAST AT 10 MPH. THE SHOWERS AND
THUNDERSTORMS WILL BE NEAR DOROTHY...ABSECON AROUND 345 PM...
PLEASANTVILLE...ESTELL MANOR AROUND 400 PM...ENGLISH CREEK...
NORTHFIELD AROUND 415 PM...VENTNOR CITY AND MARGATE CITY AROUND 430
PM.
AS MUCH AS AN INCH OF RAIN COULD FALL IN LESS THAN 30 MINUTES. THIS
MUCH RAIN COULD RESULT IN LOCALIZED STREET FLOODING.
LAT...LON 3935 7441 3932 7450 3927 7456 3926 7459
3927 7473 3942 7502 3948 7477 3951 7442
3938 7439
HAYESSpecial weather statement, Jul 29, 3:45 PM EDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
345 PM EDT SUN JUL 29 2012
DEZ003-004-292045-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
345 PM EDT SUN JUL 29 2012
...A STRONG THUNDERSTORM WILL AFFECT SUSSEX COUNTY...
AT 341 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GEORGETOWN...MOVING SOUTHEAST AT 10 MPH. THE
THUNDERSTORM WILL BE NEAR SYCAMORE AROUND 400 PM...LEWES AROUND 430
PM...MILLSBORO AND DAGSBORO AROUND 445 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM. AS MUCH AS AN INCH OF
RAIN MAY FALL IN LESS THAN 45 MINUTES. THIS MUCH RAIN COULD RESULT
IN LOCALIZED STREET FLOODING.
WIND GUSTS TO 35 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 3867 7561 3888 7529 3885 7523 3879 7515
3879 7509 3866 7506 3866 7505 3866 7506
3860 7504 3845 7505 3844 7520 3844 7535
HAYESSpecial weather statement, Jul 29, 4:41 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
441 PM EDT SUN JUL 29 2012
NJZ001-007>010-012-292145-
HUNTERDON NJ-MIDDLESEX NJ-MORRIS NJ-SOMERSET NJ-SUSSEX NJ-WARREN NJ-
441 PM EDT SUN JUL 29 2012
...SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT
HUNTERDON...MIDDLESEX...MORRIS...SOMERSET...SUSSEX AND WARREN
COUNTIES...
AT 437 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SCATTERED SHOWERS AND THUNDERSTORMS 4 MILES NORTH OF MORRISTOWN...
MOVING SOUTHEAST AT 10 MPH. THE SHOWERS AND THUNDERSTORMS WILL BE
NEAR MORRIS PLAINS...HANOVER TOWNSHIP AROUND 445 PM...MORRISTOWN...
FLORHAM PARK AROUND 500 PM...MADISON...CHATHAM AROUND 515 PM...
MILLINGTON...BASKING RIDGE AROUND 530 PM...WATCHUNG AND NORTH
PLAINFIELD AROUND 545 PM.
VERY HEAVY RAIN WILL FALL FROM THE SHOWERS AND STORMS. AS MUCH AS AN
INCH OF RAIN COULD FALL IN LESS THAN 45 MINUTES...WHICH COULD RESULT
IN LOCALIZED FLOODING.
WIND GUSTS TO 35 MPH ARE POSSIBLE WITH THUNDERSTORMS.
LAT...LON 4054 7424 4052 7424 4051 7500 4098 7498
4099 7429 4090 7427 4090 7433 4086 7432
4082 7432 4080 7436 4074 7436 4067 7445
4067 7440 4061 7442 4060 7421 4056 7420
HAYESSpecial weather statement, Jul 29, 5:32 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
532 PM EDT SUN JUL 29 2012
PAZ054-055-061-062-292230-
CARBON PA-LEHIGH PA-MONROE PA-NORTHAMPTON PA-
532 PM EDT SUN JUL 29 2012
...SHOWERS WITH HEAVY RAINFALL WILL AFFECT LEHIGH...MONROE...CARBON
AND NORTHAMPTON COUNTIES...
AT 529 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH HEAVY RAINFALL ALONG A LINE EXTENDING FROM 8 MILES
SOUTHEAST OF WILKES-BARRE TO 15 MILES EAST OF LEHIGHTON...MOVING
SOUTH AT 10 MPH. THE SHOWERS WILL BE NEAR KRESGEVILLE...
ALBRIGHTSVILLE AROUND 540 PM...BELFAST AROUND 545 PM...PENN FOREST
RESERVOIR AROUND 550 PM...TRACHSVILLE...STOCKERTOWN...EASTLAWN
GARDENS AROUND 600 PM...NAZARETH AROUND 605 PM...CHRISTMANS AND
CHAPMAN AROUND 610 PM.
A RUMBLE OF THUNDER AND A WIND GUST TO 30 MPH ARE ALSO POSSIBLE.
VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS. AS MUCH AS AN INCH OF
RAIN COULD FALL IN LESS THAN 30 MINUTES. THIS MUCH RAIN MAY PRODUCE
LOCALIZED STREET FLOODING.
LAT...LON 4089 7513 4048 7547 4070 7584 4074 7577
4091 7600 4098 7585 4101 7575 4103 7574
4105 7578 4109 7577 4113 7570 4113 7564
4120 7557
HAYESThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 8:02 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer | 2 hr |
| Jul 28, 8:05 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon | 55 min |
| Jul 28, 8:11 PM EDT | Special Marine Warning | PHI | 64 min | |
| Jul 28, 8:26 PM EDT | Areal Flood Advisory | PHI | Mercer | 101 min |
| Jul 28, 8:38 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Somerset | 67 min |
| Jul 28, 8:41 PM EDT | Special Weather Statement | PHI | Gloucester, Salem | 64 min |
| Jul 28, 8:43 PM EDT | Special Marine Warning | PHI | 62 min | |
| Jul 28, 9:14 PM EDT | Special Marine Warning | PHI | 61 min | |
| Jul 28, 9:21 PM EDT | Severe Thunderstorm Warning | PHI | Cape May | 23 min |
| Jul 28, 9:24 PM EDT | Severe Thunderstorm Warning | PHI | Mercer, Middlesex, Monmouth | 66 min |
| Jul 28, 9:42 PM EDT | Special Marine Warning | PHI | 63 min | |
| Jul 28, 9:46 PM EDT | Special Weather Statement | PHI | Burlington, Ocean | 59 min |
| Jul 28, 9:52 PM EDT | Areal Flood Advisory | PHI | Middlesex, Monmouth | 118 min |
| Jul 28, 9:52 PM EDT | Special Weather Statement | PHI | Camden | 53 min |
| Jul 28, 10:09 PM EDT | Special Marine Warning | PHI | 66 min | |
| Jul 28, 10:23 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth | 32 min |
| Jul 28, 10:31 PM EDT | Special Marine Warning | PHI | 59 min | |
| Jul 28, 10:39 PM EDT | Special Weather Statement | PHI | Ocean | 66 min |
| Jul 29, 12:22 AM EDT | Special Marine Warning | PHI | 23 min | |
| Jul 29, 1:20 PM EDT | Special Weather Statement | PHI | Atlantic | 55 min |
| Jul 29, 1:42 PM EDT | Areal Flood Advisory | PHI | Cape May | 2 hr |
| Jul 29, 2:59 PM EDT | Special Weather Statement | PHI | Cape May | 61 min |
| Jul 29, 3:35 PM EDT | Special Weather Statement | PHI | Atlantic | 55 min |
| Jul 29, 4:41 PM EDT | Special Weather Statement | PHI | Hunterdon, Morris, Somerset | 64 min |
| Jul 29, 5:53 PM EDT | Special Weather Statement | PHI | Middlesex | 52 min |
| Jul 28, 8:19 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Montgomery | 56 min |
| Jul 28, 9:11 PM EDT | Special Weather Statement | PHI | Bucks, Philadelphia | 64 min |
| Jul 29, 3:03 PM EDT | Special Weather Statement | PHI | Berks, Lehigh | 57 min |
| Jul 29, 3:40 PM EDT | Areal Flood Advisory | PHI | Berks, Chester | 74 min |
| Jul 29, 6:08 PM EDT | Areal Flood Advisory | PHI | Carbon | 86 min |
| Jul 28, 8:09 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Sussex | 66 min |
| Jul 28, 8:51 PM EDT | Special Weather Statement | PHI | Sussex | 54 min |
| Jul 28, 9:28 PM EDT | Special Weather Statement | PHI | Sussex | 62 min |
| Jul 28, 10:15 PM EDT | Areal Flood Advisory | PHI | Sussex | 69 min |
| Jul 29, 2:23 PM EDT | Special Weather Statement | PHI | Sussex | 52 min |
| Jul 29, 3:45 PM EDT | Special Weather Statement | PHI | Sussex | 60 min |
| Jul 28, 9:38 PM EDT | Special Weather Statement | PHI | Kent | 67 min |
Nearby
Special Weather Statements in Pennsylvania, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.